MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT231418
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2012, the patient presented with an abdominal aortic aneurysm that was treated with the implantation of gore® excluder® aaa endoprostheses.On (b)(6) 2018, follow-up ct and ultrasound imaging showed device occlusion of the right leg of the gore® excluder® aaa endoprostheses.It was stated that the occlusion was successfully treated with the implantation of an additional device on (b)(6) 2018.
 
Additional Manufacturer Narrative
Updated date of event and event.Imaging evaluation: post-implantation ct images, dated (b)(6), 2018 were provided to gore for evaluation.The evaluation showed the following: the coronal reconstruction illustrates that the right ipsilateral limb is occluded.The axial image illustrates that the right ipsilateral limb is occluded.The axial image illustrates that the right external iliac is patent.
 
Event or Problem Description
The following was reported to gore: on (b)(6), 2012, the patient presented with an abdominal aortic aneurysm that was treated with the implantation of gore® excluder® aaa endoprostheses.On (b)(6), 2018, follow-up ct and ultrasound imaging showed device occlusion of the right leg of the gore® excluder® aaa endoprostheses.The cause of the occlusion of the device is unknown.The occlusion was successfully treated with the implantation of 4 expandable covered stents on (b)(6), 2018.
 
Additional Manufacturer Narrative
Code 4112: refer to field b6 for the results of the imaging evaluation.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7756046
Report Number2017233-2018-00490
Device Sequence Number13892541
Product Code MIH
UDI-Device Identifier00733132610570
UDI-Public00733132610570
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue NumberRMT231418
Device Lot Number10667537
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date11/13/2018
11/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PXC141200/10497888; PXC141200/10497888
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight65